# SDR AALA202101119030

- Difficulty date: December 30, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 32,553 hours, 14,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON CABIN FLOOR BEAM AT FR 68 AND -Y765.  REPLACED FLOOR BEAM, PER SRM 51-42-11.
